期刊名称:Proceedings of the National Academy of Sciences
印刷版ISSN:0027-8424
电子版ISSN:1091-6490
出版年度:1975
卷号:72
期号:11
页码:4210-4210
DOI:10.1073/pnas.72.11.4210
语种:English
出版社:The National Academy of Sciences of the United States of America
摘要:This paper studies the problem of obtaining complexifications of a differentiable manifold which have desirable analytic or algebraic properties and which are minimal in the sense described below. It is seen that there is a significant difference between analytic and algebraic complexifications.
关键词:real and complex varieties ; Kodaira embedding ; Hodge structures